# SDR 2005FA0000181

- Difficulty date: February 6, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N893MC
- Make and model: Beech B300
- Aircraft serial: FL216
- Engine: Pwa PT6A11
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23085001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT BEARING AT THE COOLING FAN END OF THE S/G CAME APART.  THIS CAUSE THIS END OF THE COMMUTATOR TO MOVE SIDE TO SIDE AND THE COOLING FUN RUBBED INTO THE HOUSING.  (K)
